# SDR U2RA20120126

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 79,326 hours, 10,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 6772
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK EMERGENCY SLIDE-BATTERY TEST INOPERATIVE. (FOUND DURING ROUTINE COMPANY 24/48 HOUR SERVICE CHECK.)
